MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM
Model Number 1322.09.440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since product information is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to cuff failure.Previous surgery is unknown, as well as complete product information of original implant.During revision, the pre-existing smr trauma hum.Body # medium (part number: 1350.15.010), smr humeral head ø44 mm (part number: 1322.09.440) and smr ecc.Adaptor taper std +2mm (part number: 1330.15.272) were removed and a reverse configuration consisting of following components was implanted: glenosphere 36mm (part number: 1374.09.111).Lateralized connector +2mm (part number: 1374.15.322).Reverse 140° humeral body (part number: 1352.15.015).Reverse liner +6mm (part number: 1360.50.820).Surgery has been completed as intended.Patient is female.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.44MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24197898
Report Number3008021110-2026-00070
Device Sequence Number9661995
Product Code KWT
UDI-Device Identifier08033390274074
UDI-Public8033390274074
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.440
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown